Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Rashes on face with skin darkening, no improvement with medicines. Will plastic surgery help?

Hi Doctor am 27years male,i had a problem in my cheek and back side of my neck, with my dermatologist advice i take the test of Angiotensin converting enzyme level and biopsy test and some other test Test Result - Angiotensin converting enzyme level - 72 Biopsy test - they dint given me the report after that they identify some problem and stat giving the madicine like Hydroquine Xyzel Derantox Metrogyl In my neck side problem went off but in my cheek its reduced but not cure taking tablet for past 6months i got rashes in my face and my skin changes black color i felt am look like old person... pls help me out doctor, i m having engagement in 45 days period of time,if doing plastic surgery works ? .... waiting for your reply...
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
I think u are sugfering from either a photodermatoses or acne rosasea.apply a regular sunscreen in the morning and use a demelanating agent kojic acid for relief if u want quicker response go for peeling or laser treatment
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor